Alert archive / Oregon / Wind Advisories in 2009
Wind Advisory 4, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Feb 14, 2009, 2:40 PM PST for Jackson County, Oregon. It took effect at Feb 14, 2009, 10:00 PM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2009, 2:40 PM PST (22:40 UTC)
- In effect from
- Feb 14, 2009, 10:00 PM PST
- Expired
- Feb 15, 2009, 10:00 AM PST
- In force
- 12 hr
- Issued by
- NWS Medford, OR
County Jackson County, OR
The radar
The Medford radar (KMAX), 39 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 10.7 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 142240 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 240 PM PST SAT FEB 14 2009 ...STRONG SOUTHEAST WINDS ACROSS THE ROGUE VALLEY LATE TONIGHT THROUGH LATE SUNDAY MORNING... .A STRONG LOW PRESSURE SYSTEM APPROACHING THE COAST WILL CAUSE SOUTHEAST WINDS TO BECOME STRONG AND GUSTY LATE TONIGHT THROUGH SUNDAY MORNING. ORZ026-151500- /O.NEW.KMFR.WI.Y.0004.090215T0600Z-090215T1800Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 240 PM PST SAT FEB 14 2009 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY. SOUTHEAST WINDS WILL CHANNEL THROUGH THE SISKIYOUS AND INTO THE ROGUE VALLEY FROM THE SOUTH EAST LATE THIS EVENING THROUGH LATE SUNDAY MORNING. SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH LATE THIS EVENING. WINDS WILL CONTINUE TO INCREASE OVERNIGHT THROUGH EARLY SUNDAY MORNING WITH SUSTAINED SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OF 35 TO 50 MPH. WINDS WILL LIKELY BE STRONGEST FROM ASHLAND TO MEDFORD ALONG THE INTERSTATE 5 CORRIDOR. WINDS ARE EXPECTED TO DIMINISH FROM LATE SUNDAY MORNING ONWARD. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BTL
3 follow-up statements
000 WWUS76 KMFR 151004 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 204 AM PST SUN FEB 15 2009 ...STRONG SOUTHEAST WINDS ACROSS THE ROGUE VALLEY LATE TONIGHT THROUGH LATE SUNDAY MORNING... .A STRONG LOW PRESSURE SYSTEM APPROACHING THE COAST WILL CAUSE SOUTHEAST WINDS TO BECOME STRONG AND GUSTY LATE TONIGHT THROUGH SUNDAY MORNING. ORZ026-151800- /O.CON.KMFR.WI.Y.0004.000000T0000Z-090215T1800Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 204 AM PST SUN FEB 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. SOUTHEAST WINDS WILL CHANNEL THROUGH THE SISKIYOUS AND INTO THE ROGUE VALLEY FROM THE SOUTH OVERNIGHT AND THROUGH THE MORNING. SOUTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH WILL INCREASE EARLY THIS MORNING WITH SUSTAINED SOUTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS OF 35 TO 50 MPH. WINDS WILL LIKELY BE STRONGEST FROM ASHLAND TO MEDFORD ALONG THE INTERSTATE 5 CORRIDOR. WINDS ARE EXPECTED TO DIMINISH FROM LATE SUNDAY MORNING ONWARD. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CC
000 WWUS76 KMFR 151428 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 628 AM PST SUN FEB 15 2009 ...STRONG SOUTHEAST WINDS ACROSS THE ROGUE VALLEY LATE TONIGHT THROUGH LATE SUNDAY MORNING... .A STRONG LOW PRESSURE SYSTEM APPROACHING THE COAST WILL CAUSE SOUTHEAST WINDS TO BECOME STRONG AND GUSTY LATE TONIGHT THROUGH SUNDAY MORNING. ORZ026-151800- /O.CON.KMFR.WI.Y.0004.000000T0000Z-090215T1800Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 628 AM PST SUN FEB 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. SOUTHEAST WINDS WILL CHANNEL THROUGH THE SISKIYOUS AND INTO THE ROGUE VALLEY THIS MORNING...WITH SUSTAINED SOUTHEAST WINDS OF 25 TO 30 MPH WITH GUSTS 35 TO 50 MPH. WINDS WILL BE STRONGEST FROM ASHLAND TO MEDFORD ALONG THE INTERSTATE 5 CORRIDOR. WINDS ARE EXPECTED TO DIMINISH FROM LATE THIS MORNING BUT WILL CONTINUE TO BE BREEZY THROUGHOUT TODAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FB
000 WWUS76 KMFR 151737 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 937 AM PST SUN FEB 15 2009 ...SOUTHEAST WINDS WILL DIMINISH THE REST OF TODAY... .THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 AM PST THIS MORNING AS STRONG LOW PRESSURE CONTINUES OFFSHORE AND HIGH PRESSURE EAST OF THE AREA WEAKENS. ORZ026-151845- /O.EXP.KMFR.WI.Y.0004.000000T0000Z-090215T1800Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 937 AM PST SUN FEB 15 2009 ...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING. WHILE BREEZY SOUTHEAST WINDS AROUND 15 MPH WITH GUSTS TO 25 MPH WILL OCCUR THE REST OF TODAY...WINDS WILL NO LONGER REACH WIND ADVISORY CRITERIA ACROSS THE ROGUE VALLEY. $$ BTL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Feb 14, 9:36 AM PST, 5 hours 4 minutes earlier.
Area forecast discussion, Feb 14, 9:36 AM PST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
936 AM PST SAT FEB 14 2009
.DISCUSSION...
UPDATES HAVE BEEN MADE TO THE WINTER WEATHER PRODUCTS THIS
MORNING...AND CORRESPONDING CHANGES TO THE ZONE FORECASTS WILL BE
MADE SHORTLY. THE FROST ADVISORY FOR THE COAST ZONES WAS CANCELED
AS OVERCAST CONDITIONS AND SHOWERS PREVENTED FROST FORMATION THIS
MORNING. THE WINTER WEATHER ADVISORIES FOR THIS MORNING HAVE BEEN
ALLOWED TO EXPIRE AS THE REMAINING SHOWERS ARE VERY LIGHT AND ANY
NEW SNOW FROM THOSE WILL BE WELL BELOW ADVISORY CRITERIA.
FINALLY...AN AVALANCHE WATCH HAS BEEN POSTED BY THE MOUNT SHASTA
AVALANCHE CENTER FOR A HIGH PROBABILITY OF NATURAL AND HUMAN
TRIGGERED AVALANCHES IN THE MOUNT SHASTA AREA AT ELEVATIONS ABOVE
5000 FEET TONIGHT THROUGH SUNDAY AFTERNOON.
THE NEXT STORM SYSTEM IS ALREADY PUSHING INTO THE MENDOCINO COUNTY
COAST OF CALIFORNIA. EXPECT SNOW TO BEGIN THIS AFTERNOON IN THE
MOUNT SHASTA AREA AS WELL AS THE TRINITY ALPS AND MARBLE
MOUNTAINS...AND THEN SPREAD NORTHWARD AND TO LOWER ELEVATIONS. WE
WILL BE EVALUATING SNOW LEVELS AND HOW FAR NORTH MOISTURE WILL
SPREAD WITH THIS SYSTEM TO DETERMINE IF ANY ADDITIONAL HEADLINES
ARE NEEDED. EXPECT WINDS TO PICK UP IN THE ROGUE VALLEY ON THE
NORTHWEST SIDE OF SISKIYOU SUMMIT NEAR ASHLAND THIS AFTERNOON
THROUGH SUNDAY...AND WILL BE CHECKING TO SEE IF THESE WILL REACH
ADVISORY LEVEL. MAJOR PRIMARY IMPACTS WITH THIS SYSTEM ARE STILL
EXPECTED TO BE IN SISKIYOU COUNTY IN NORTHERN CALIFORNIA. BTL
&&
.PREV DISCUSSION... /ISSUED 345 AM PST SAT FEB 14 2009/
SHORT TERM...A LOW PRESSURE CENTER IS MOVING INTO THE COAST THIS
MORNING. THIS LOW IS CONTINUING TO BRING LIGHT TO MODERATE SHOWERS
TO THE AREA. SHOWERS WILL DIMINISH AS THIS LOW PUSHES INLAND. THEN
ANOTHER STRONG LOW PRESSURE SYSTEM WILL MOVE TOWARDS THE COAST
LATE THIS AFTERNOON BRINING A FRONT INTO THE AREA TONIGHT INTO
SUNDAY.
THIS NEXT LOW PRESSURE SYSTEM IS EXPECTED TO BRING MODERATE TO
HEAVY SNOW TO ELEVATIONS ABOVE 2000 TO 2500 FEET ESPECIALLY OVER
THE SOUTHERN COASTAL MOUNTAINS AND OVER SISKIYOU COUNTY. THE MODELS
ARE IN FAIRLY GOOD AGREEMENT ON THE TIMING OF THIS FRONT WITH
PRECIPITATION EXPECTED TO INCREASE LATE THIS EVENING THROUGH
SUNDAY MORNING. STRONG SOUTHERLY FLOW AHEAD OF THIS LOW WILL
PRODUCE HEAVY SNOW OVER PORTIONS OF SISKIYOU COUNTY WITH GREATEST
AMOUNTS NEAR THE MOUNT SHASTA REGION. THE SISKIYOU MOUNTAINS WILL
ALSO LIKELY PICK UP SEVERAL INCHES OF SNOW WITH THIS EVENING
ESPECIALLY TONIGHT INTO SUNDAY MORNING AS MID LEVEL SOUTHERLY FLOW
INCREASES. SOME STRONG GUSTY WINDS WILL ACCOMPANY THE SNOW WITH
WINDS INCREASING TONIGHT INTO SUNDAY IN THE SHASTA AND SCOTT
VALLEYS. GUSTS UP TO 45 TO 50 MPH ARE POSSIBLE OVER SOUTHERN
PORTIONS OF THE SHASTA VALLEY. THIS WOULD BRING ISOLATED BLIZZARD
CONDITIONS TO THIS AREA. ELSEWHERE...EXPECT GUSTY WINDS OVER THE
MOUNTAINS. ALSO MODELS ARE INDICATING A CHANCE FOR SOME GUSTY
WINDS IN THE ROGUE VALLEY AS STRONG SOUTHERLY MID LEVEL WINDS AND
MODERATE SOUTHEAST LOWER LEVEL WINDS DEVELOP OVER THE AREA.
BEHIND THE INITIAL FRONTAL BAND EXPECT SHOWERS TO CONTINUE SUNDAY
AFTERNOON THROUGH MONDAY MORNING WITH THE ECMWF AND GFS BOTH SHOWING
THE LOW REMAINING ALONG THE SOUTHERN OREGON AND NORTHERN
CALIFORNIA COAST. AREAS NEAR MOUNT SHASTA MAY PICK UP ADDITIONAL
MODERATE ACCUMULATIONS. THEN AS THE LOW GRADUALLY SHIFTS SOUTHEAST
AND MOVES INLAND MONDAY AFTERNOON INTO TUESDAY EXPECT SHOWERS TO
DECREASE AND LIGHTEN OVER THE AREA. CC
AVIATION...SHOWERS OVER THE AREA WILL BRING CONTINUED SCATTERED
MVFR AND IFR CONDITIONS AND WIDESPREAD MOUNTAIN OBSCURATIONS THIS
MORNING. THEN EXPECT CONDITIONS TO IMPROVE TO VFR IN THE LATE
MORNING AND EARLY AFTERNOON WITH MAINLY ISOLATED MVFR AND
IFR...EXCEPT FOR SCATTERED MVFR/IFR CIGS IN SHOWERS OVER SOUTH
CENTRAL SISKIYOU COUNTY NEAR MOUNT SHASTA. THEN ANOTHER STRONG LOW
PRESSURE SYSTEM WILL CAUSE CONDITIONS TO WORSEN AGAIN BY LATE
AFTERNOON AND EVENING WITH AREAS OF MVFR/IFR CIGS AND VSBY
BECOMING WIDESPREAD ALONG THE COAST AND OVER SISKIYOU COUNTY IN
NORTHERN CALIFORNIA LATE IN THE EVENING AND OVERNIGHT. MOUNTAIN
OBSCURATIONS WILL BECOME WIDESPREAD THIS EVENING. CC
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 12 PM PST
SUNDAY FOR ORZ024.
WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 12 PM PST
SUNDAY FOR .
CA...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 4 PM PST
SUNDAY FOR CAZ081.
WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 12 PM PST
SUNDAY FOR CAZ080.
WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 4 PM PST SUNDAY
FOR CAZ082-CAZ083.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 4 PM
THIS AFTERNOON TO MIDNIGHT PST SUNDAY NIGHT FOR PZZ356-
PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST THIS
AFTERNOON FOR PZZ350-PZZ356-PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR WINDS FROM 7 PM THIS EVENING TO 4 PM
PST SUNDAY FOR PZZ370.
BTL/CCHazardous weather outlook, Feb 14, 9:48 AM PST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 948 AM PST SAT FEB 14 2009 CAZ080-151600- WESTERN SISKIYOU COUNTY- 948 AM PST SAT FEB 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT FOR ELEVATIONS ABOVE 2500 FEET BEGINNING AT 4 PM PST THIS AFTERNOON. PLEASE SEE WINTER WEATHER MESSAGE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER STORM WARNING WILL BE IN EFFECT UNTIL NOON PST SUNDAY FOR ELEVATIONS ABOVE 2500 FEET. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-083-151600- SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 948 AM PST SAT FEB 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT BEGINNING AT 4 PM PST THIS AFTERNOON. PLEASE SEE WINTER WEATHER MESSAGE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER STORM WARNING WILL BE IN EFFECT UNTIL 4 PM PST SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-151600- CENTRAL SISKIYOU COUNTY- 948 AM PST SAT FEB 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 2500 FEET BEGINNING AT 4 PM PST THIS AFTERNOON. PLEASE SEE WINTER WEATHER MESSAGE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER WEATHER ADVISORY WILL BE IN EFFECT UNTIL 4 PM PST SUNDAY FOR ELEVATIONS ABOVE 2500 FEET. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ024-151600- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- 948 AM PST SAT FEB 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT BEGINNING AT 4 PM PST THIS AFTERNOON. PLEASE SEE WINTER WEATHER MESSAGE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER WEATHER ADVISORY WILL BE IN EFFECT UNTIL NOON PST SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Feb 14, 9:04 AM PST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
904 AM PST SAT FEB 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM SNOW 1 S MOUNT SHASTA 41.32N 122.31W
02/14/2009 M6.0 INCH SISKIYOU CA TRAINED SPOTTER
AMOUNT SINCE NOON FRIDAY. JUST FLURRIES NOW.
&&
SPILDELocal storm report, Feb 14, 10:36 AM PST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1036 AM PST SAT FEB 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM SNOW 4 SW WEED 41.37N 122.42W
02/14/2009 M7.5 INCH SISKIYOU CA TRAINED SPOTTER
24 HOUR TOTAL
0954 AM SNOW 2 NNE SELMA 42.30N 123.59W
02/14/2009 M2.0 INCH JOSEPHINE OR TRAINED SPOTTER
SINCE 10 PM FRIDAY
&&
SPILDELocal storm report, Feb 14, 11:19 AM PST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1119 AM PST SAT FEB 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM SNOW 3 S MCCLOUD 41.22N 122.14W
02/13/2009 M19.0 INCH SISKIYOU CA TRAINED SPOTTER
19 INCHES OF SNOW 5PM TO 5PM 1.5 INCHES WATER EQUIVALENT
1105 AM HEAVY SNOW 7 E MOUNT SHASTA 41.32N 122.18W
02/14/2009 M9.0 INCH SISKIYOU CA PARK/FOREST SRVC
NEW SNOW ACCUMULATION OF 8 TO 10 INCHES SINCE 5 PM PST
FRIDAY THROUGH 11 AM PST SATURDAY. ELEVATION IS 6970 FEET
AT BUNNY FLAT.
1105 AM SNOW MOUNT SHASTA 41.32N 122.32W
02/14/2009 M4.0 INCH SISKIYOU CA PARK/FOREST SRVC
4 INCHES REPRTED OVERNIGHT IN TOWN BY AVALANCHE CENTER.
1109 AM SNOW 4 SSW WEED 41.36N 122.42W
02/14/2009 M4.0 INCH SISKIYOU CA TRAINED SPOTTER
24 HOUR TOTAL ENDING AT 9 AM PST.
1115 AM SNOW ESE MOUNT SHASTA 41.32N 122.31W
02/14/2009 M4.0 INCH SISKIYOU CA TRAINED SPOTTER
OVERNIGHT TOTAL. 18 INCHES ON THE GROUND.
&&
SPILDELocal storm report, Feb 14, 12:14 PM PST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1214 PM PST SAT FEB 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM HEAVY SNOW 3 NW MOUNT SHASTA 41.35N 122.35W
02/14/2009 M9.0 INCH SISKIYOU CA TRAINED SPOTTER
24 HOUR TOTAL
&&
SPILDEThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 4:08 PM PST | Small Craft Advisory for Winds | MFR | 3 hr | |
| Feb 13, 8:00 PM PST | Frost Advisory | MFR | Coos, Curry, Douglas | 12 hr |
| Feb 14, 2:57 AM PST | Small Craft Advisory for Winds | MFR | 34 hr | |
| Feb 14, 3:04 AM PST | Winter Weather Advisory | MFR | Curry, Jackson, Josephine, Klamath | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.